# SDR SIMA973494

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176301200
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED THE PASSENGER CREW DOOR INNER SKIN CORRODED AT BOTTOM SIDE.  MAINTENANCE REPAIRED THE INNER SKIN IAW SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (X)
